English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 93861/124308 (76%)
Visitors : 28930549      Online Users : 521
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/120117
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/120117

    Title: On the identification problem for bilinear time series models
    Authors: 吳柏林
    Wu, Berlin
    Shih, Neng-Hui
    Contributors: 應數系
    Keywords: Identification;autocovarance;diagonal;superdiagonal and subdiagonal bilinear models;third-order-automoments
    Date: 1992
    Issue Date: 2018-09-25 16:17:14 (UTC+8)
    Abstract: In recent years there has been a growing interest in studying bilinear time series models. However, there are difficult problems related to the order identification of these models. In this paper, we consider the bilinear time series models and propose some methods of order identification based on the structure of autocovarance of and the third-order-automoment of {X t}. Decision rules as well as simulated bilinear time series are compared. An advantage of our methods is its simplicity of implementation.
    Relation: Journal of Statistical Computation and Simulation, Volume 43, Issue 3-4 , Pages 129-161
    Data Type: article
    DOI 連結: https://doi.org/10.1080/00949659208811435
    DOI: 10.1080/00949659208811435
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback